It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-04-2007, 08:40 PM   #1
Member
(female)
 
Join Date: Jul 2007
Location: USA
Posts: 87
t0ri111 HB User
Birth Control

I have heard that birth control (the pill) may make you gain weight, and make you depressed.

Have any of you experienced this? Or any other cons from the pill? I'm considering starting it.

Thanks!

 
Old 09-05-2007, 01:41 PM   #2
Junior Member
(female)
 
Join Date: Jul 2007
Location: Calgary, Alberta, Canada
Posts: 18
krzykat HB User
Smile Re: Birth Control

I started on Dianne 35 just over three months ago for acne purposes.

On the negative side, I have noticed that I'm a bit more tired than I usually am. There's not nearly as much energy throughout the day as I had before.

On the positive side, my acne is almost completely cleared up now and I have actually lost weight. This could be the result of some other factors rather than just the pill, although what, I don't know.

In addition, I have noticed increased breast tenderness, firmness and size.

So far, I'm not too put off by the pill.

Hope it works out for you.

 
Sponsors Lightbulb
   
Old 09-05-2007, 02:15 PM   #3
Junior Member
(female)
 
Join Date: Jul 2007
Location: tigard, or, usa
Posts: 23
sunshine21 HB User
Re: Birth Control

I was on Alesse-28 for almost a year and didn't gain a pound. I've heard that some of the pills with higher hormone contents have more of an effect, so maybe ask your doctor if you can have a low-hormone pill. I was a bit nauseous for the first couple weeks of taking the pill, but once my body adjusted I felt totally normal. With the pills available today, I think you'll be fine!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 01:49 PM
Birth Control, Libido, and Vaginal Infections DesperatePerson Birth Control 2 08-27-2008 07:23 PM
Problems after stopping birth control. lotus1234 Birth Control 16 11-05-2007 07:35 PM
I am confused about birth control pills!! Christina027 Thyroid Disorders 2 09-25-2006 04:41 AM
Birth Control Questions Slapstick Birth Control 2 03-02-2006 09:02 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), tUrRrRa (2), sue19 (2), frankieswife (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (858), janewhite1 (823), Titchou (772), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 04:16 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!